# SDR ASAA2023010541431

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 36,441 hours, 11,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED TO BATTERY PACKS M1676, M1671 AND M2627 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACKS AT M1676 AND M1671 ALSO REPLACED BATTERY CHARGER AND BATTERY PACK AT M2627. ALL ASSOCIATED LIGHTS OPS NORMAL REF B737-900 AMM 33-51-06.
